On the geometric bar construction and the Brown representability theorem
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 4, p. 271-286
@article{CTGDC_1998__39_4_271_0,
     author = {Booth, Peter I.},
     title = {On the geometric bar construction and the Brown representability theorem},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {4},
     year = {1998},
     pages = {271-286},
     zbl = {0926.55011},
     mrnumber = {1663342},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_4_271_0}
}
Booth, Peter I. On the geometric bar construction and the Brown representability theorem. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 4, pp. 271-286. http://www.numdam.org/item/CTGDC_1998__39_4_271_0/

Bo1. P. I. Booth, Equivalent homotopy theories and groups of self-equivalences, Lecture Notes in Math. vol. 1425 (1990), 1-16, Springer-Verlag, Berlin. | MR 1070571 | Zbl 0706.55004

Bo2 P.I. Booth, Local to global properties in the theory of fibrations, Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIV-2 (1993), 127-151. | Numdam | MR 1223656 | Zbl 0782.55006

Bo3 P.I. Booth, Fibrations and classifying spaces: an axiomatic approach I, Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIX (1998), 83-116. | Numdam | MR 1631371 | Zbl 0906.55010

Bo4 P.I. Booth, Fibrations and classifying spaces: an axiomatic approach II, Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIX (1998), 181-203. | Numdam | MR 1641846 | Zbl 0917.55009

Bo5 P.I. Booth, Fibrations and classifying spaces: overview and examples (to appear). | Numdam | Zbl 0991.55010

Bhmp P. Booth, P. Heath, C. Morgan and R. Piccinini, H-spaces of self-equivalences of fibrations and bundles, Proc. London Math. Soc. 49 (1984), 111-124. | MR 743373 | Zbl 0525.55005

BHP1 P.I. Booth, P.R. Heath and R.A. Piccinini, Fibre preserving maps and functional spaces, Lecture Notes in Math. vol. 673 (1978), 158-167, Springer-Verlag, Berlin. | MR 517090 | Zbl 0399.55001

BHP2 P.I. Booth, P.R. Heath and R.A. Piccinini, Characterizing universal fibrations, Lecture Notes in Math. vol. 673 (1978), 168-184, Springer-Verlag, Berlin. | MR 517091 | Zbl 0392.55006

Do A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963), 223-255. | MR 155330 | Zbl 0203.25402

Ma1 J.P. May, The geometry of iterated loop spaces, Lecture Notes in Mathematics, vol. 271 (1972), Springer-Verlag, Berlin. | MR 420610 | Zbl 0244.55009

Ma2 J.P. May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. vol.155, Providence, 1975. | MR 370579 | Zbl 0321.55033

Ma3 J.P. May, Fibrewise localization and completion, Trans. Amer. Math. Soc. 258 (1980), 127-146. | MR 554323 | Zbl 0429.55004

Mc M.C. Mccord, Classifying spaces and infinite symmetric products, Trans. Amer. Math. Soc. vol. 146 (1969), 273-298 | MR 251719 | Zbl 0193.23604

Sc R. Schön, Fibrations over a CWh-base, Proc. Amer. Math. Soc. 62 (1977), 165-166. | MR 431163 | Zbl 0346.55020

Sp E.H. Spanier, Algebraic Topology, McGraw-Hill, NewYork, 1966. | MR 210112 | Zbl 0145.43303

V.R.M. Vogt, Convenient categories of topological spaces for homotopy theory, Arch. Math 22 (1971), 545-555. | MR 300277 | Zbl 0237.54001